# SDR CA100713005

- Difficulty date: July 6, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 881 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15493
- Condition: Leaking
- Location: Fuel System
- Part time: 1,030 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP FOUND LEAKING PAST DIAPHRAGM, OUT THE VENT.
